Alert archive / California / Small Craft Advisories in 2018

Small Craft Advisory 151, NWS San Francisco Bay Area, CA

July 28, 2018

NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 28, 2018, 9:07 AM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jul 28, 2018, 9:07 AM PDT (16:07 UTC)
Expired
Jul 29, 2018, 2:44 AM PDT
In force
18 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

927 
WHUS76 KMTR 281607
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco Bay Area
907 AM PDT Sat Jul 28 2018

PZZ545-290015-
/O.EXP.KMTR.SC.Y.0148.000000T0000Z-180728T1600Z/
/O.NEW.KMTR.SC.Y.0151.180728T1607Z-180730T1300Z/
Point Reyes To Pigeon Point To 10 nm-
907 AM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT MONDAY...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect until 6 AM PDT Monday.

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ565-290015-
/O.EXP.KMTR.SC.Y.0141.000000T0000Z-180728T1600Z/
/O.EXT.KMTR.SC.Y.0148.180728T1607Z-180730T1300Z/
Point Pinos To Point Piedras Blancas To 10 nm-
907 AM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ570-290015-
/O.EXT.KMTR.SC.Y.0144.000000T0000Z-180730T1300Z/
Point Arena To Point Reyes 10 To 60 nm Offshore-
907 AM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...Northwest 20 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

$$

PZZ571-290015-
/O.EXT.KMTR.SC.Y.0148.000000T0000Z-180730T1300Z/
Point Reyes to Pigeon Point 10 To 60 nm Offshore-
907 AM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...Northwest 20 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ575-290015-
/O.EXT.KMTR.SC.Y.0148.000000T0000Z-180730T1300Z/
Pigeon Point to Point Pinos 10 To 60 nm Offshore-
907 AM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ576-290015-
/O.EXT.KMTR.SC.Y.0148.180728T1900Z-180730T1300Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
907 AM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...Northwest 15 to 20 kt with gusts up to 30 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ540-290015-
/O.EXT.KMTR.SC.Y.0144.000000T0000Z-180730T1300Z/
Point Arena To Point Reyes To 10 nm-
907 AM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ560-290015-
/O.EXT.KMTR.SC.Y.0148.180728T1900Z-180730T1300Z/
Pigeon Point to Point Pinos To 10 nm-
907 AM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...Northwest 10 to 20 kt with gusts up to 30 kt.

* SEAS...5 to 7 feet.

$$

PZZ530-290015-
/O.CON.KMTR.SC.Y.0149.180728T2000Z-180729T0400Z/
/O.CON.KMTR.SC.Y.0150.180729T2000Z-180730T0400Z/
San Pablo Bay Suisun Bay The West Delta and San Francisco Bay
North of the Bay Bridge-
907 AM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT
SUNDAY...

* WINDS...Southwest 15 to 25 kt with gusts up to 30 kt.

$$
3 follow-up statements
941 
WHUS76 KMTR 282102
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco Bay Area
202 PM PDT Sat Jul 28 2018

PZZ530-290515-
/O.CON.KMTR.SC.Y.0149.000000T0000Z-180729T0400Z/
/O.CON.KMTR.SC.Y.0150.180729T2000Z-180730T0400Z/
San Pablo Bay Suisun Bay The West Delta and San Francisco Bay
North of the Bay Bridge-
202 PM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT
SUNDAY...

* WINDS...Southwest 10 to 20 kt with gusts up to 30 kt.

$$

PZZ570-290515-
/O.CON.KMTR.SC.Y.0144.000000T0000Z-180730T1300Z/
Point Arena To Point Reyes 10 To 60 nm Offshore-
202 PM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...Northwest 20 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

$$

PZZ571-290515-
/O.CON.KMTR.SC.Y.0148.000000T0000Z-180730T1300Z/
Point Reyes to Pigeon Point 10 To 60 nm Offshore-
202 PM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...Northwest 20 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ575-290515-
/O.CON.KMTR.SC.Y.0148.000000T0000Z-180730T1300Z/
Pigeon Point to Point Pinos 10 To 60 nm Offshore-
202 PM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ576-290515-
/O.CON.KMTR.SC.Y.0148.000000T0000Z-180730T1300Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
202 PM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...Northwest 15 to 20 kt with gusts up to 30 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ540-290515-
/O.CON.KMTR.SC.Y.0144.000000T0000Z-180730T1300Z/
Point Arena To Point Reyes To 10 nm-
202 PM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...Northwest 20 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ545-290515-
/O.CON.KMTR.SC.Y.0151.000000T0000Z-180730T1300Z/
Point Reyes To Pigeon Point To 10 nm-
202 PM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ560-290515-
/O.CON.KMTR.SC.Y.0148.000000T0000Z-180730T1300Z/
Pigeon Point to Point Pinos To 10 nm-
202 PM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...Northwest 10 to 20 kt with gusts up to 30 kt.

* SEAS...5 to 7 feet.

$$

PZZ565-290515-
/O.CON.KMTR.SC.Y.0148.000000T0000Z-180730T1300Z/
Point Pinos To Point Piedras Blancas To 10 nm-
202 PM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
538 
WHUS76 KMTR 290320
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco Bay Area
820 PM PDT Sat Jul 28 2018

PZZ576-291130-
/O.EXT.KMTR.SC.Y.0148.000000T0000Z-180729T1200Z/
/O.NEW.KMTR.SC.Y.0152.180730T0000Z-180730T1300Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
820 PM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SUNDAY TO 6 AM PDT
MONDAY...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect from 5 PM Sunday to 6 AM PDT
Monday.

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...5 to 7 feet.

$$

PZZ560-291130-
/O.EXT.KMTR.SC.Y.0148.000000T0000Z-180729T1000Z/
/O.NEW.KMTR.SC.Y.0152.180729T2100Z-180730T1300Z/
Pigeon Point to Point Pinos To 10 nm-
820 PM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 6 AM PDT
MONDAY...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect from 2 PM Sunday to 6 AM PDT
Monday.

* WINDS...Northwest 10 to 20 kt with gusts up to 30 kt.

* SEAS...4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ565-291130-
/O.EXT.KMTR.SC.Y.0148.000000T0000Z-180729T1200Z/
/O.NEW.KMTR.SC.Y.0152.180729T2200Z-180730T1300Z/
Point Pinos To Point Piedras Blancas To 10 nm-
820 PM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 6 AM PDT
MONDAY...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect from 3 PM Sunday to 6 AM PDT
Monday.

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...5 to 7 feet.

$$

PZZ530-291130-
/O.EXT.KMTR.SC.Y.0149.000000T0000Z-180729T0700Z/
/O.CON.KMTR.SC.Y.0150.180729T2000Z-180730T0400Z/
San Pablo Bay Suisun Bay The West Delta and San Francisco Bay
North of the Bay Bridge-
820 PM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT
SUNDAY...

* WINDS...Southwest 10 to 20 kt with gusts up to 30 kt.

$$

PZZ570-291130-
/O.CON.KMTR.SC.Y.0144.000000T0000Z-180730T1300Z/
Point Arena To Point Reyes 10 To 60 nm Offshore-
820 PM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...Northwest 20 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

$$

PZZ571-291130-
/O.CON.KMTR.SC.Y.0148.000000T0000Z-180730T1300Z/
Point Reyes to Pigeon Point 10 To 60 nm Offshore-
820 PM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...Northwest 20 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ575-291130-
/O.CON.KMTR.SC.Y.0148.000000T0000Z-180730T1300Z/
Pigeon Point to Point Pinos 10 To 60 nm Offshore-
820 PM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ540-291130-
/O.CON.KMTR.SC.Y.0144.000000T0000Z-180730T1300Z/
Point Arena To Point Reyes To 10 nm-
820 PM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...Northwest 20 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ545-291130-
/O.CON.KMTR.SC.Y.0151.000000T0000Z-180730T1300Z/
Point Reyes To Pigeon Point To 10 nm-
820 PM PDT Sat Jul 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
324 
WHUS76 KMTR 290944
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco Bay Area
244 AM PDT Sun Jul 29 2018

PZZ576-291045-
/O.CAN.KMTR.SC.Y.0148.000000T0000Z-180729T1200Z/
/O.CAN.KMTR.SC.Y.0152.180730T0000Z-180730T1300Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
244 AM PDT Sun Jul 29 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in San Francisco has cancelled the
Small Craft Advisory. 

Winds are forecast to be below SCA criteria. 

$$

PZZ565-291045-
/O.EXT.KMTR.SC.Y.0148.000000T0000Z-180729T1000Z/
/O.CAN.KMTR.SC.Y.0152.180729T2200Z-180730T1300Z/
Point Pinos To Point Piedras Blancas To 10 nm-
244 AM PDT Sun Jul 29 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in San Francisco has cancelled the
Small Craft Advisory.

Winds are forecast to be below SCA criteria. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ545-291745-
/O.CAN.KMTR.SC.Y.0151.000000T0000Z-180730T1300Z/
/O.EXA.KMTR.SC.Y.0152.180729T2100Z-180730T1300Z/
Point Reyes To Pigeon Point To 10 nm-
244 AM PDT Sun Jul 29 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM PDT MONDAY...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect from 2 PM this afternoon to
6 AM PDT Monday.

* WINDS...West 15 to 25 kt with gusts up to 30 kt.

* SEAS...3 to 5 feet.

$$

PZZ560-291745-
/O.CAN.KMTR.SC.Y.0148.000000T0000Z-180729T1000Z/
/O.EXT.KMTR.SC.Y.0152.180730T0400Z-180730T1300Z/
Pigeon Point to Point Pinos To 10 nm-
244 AM PDT Sun Jul 29 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
6 AM PDT MONDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ575-291045-
/O.CAN.KMTR.SC.Y.0148.000000T0000Z-180730T1300Z/
Pigeon Point to Point Pinos 10 To 60 nm Offshore-
244 AM PDT Sun Jul 29 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in San Francisco has cancelled the
Small Craft Advisory.

Winds are forecast to be below SCA criteria. 

$$

PZZ530-291745-
/O.CON.KMTR.SC.Y.0150.180729T2000Z-180730T0400Z/
/O.NEW.KMTR.SC.Y.0153.180730T1900Z-180731T0400Z/
San Pablo Bay Suisun Bay The West Delta and San Francisco Bay
North of the Bay Bridge-
244 AM PDT Sun Jul 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT MONDAY...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect from noon to 9 PM PDT Monday.

* WINDS...Southwest 15 to 25 kt with gusts up to 30 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ570-291745-
/O.EXT.KMTR.SC.Y.0144.000000T0000Z-180731T0400Z/
Point Arena To Point Reyes 10 To 60 nm Offshore-
244 AM PDT Sun Jul 29 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT MONDAY...

* WINDS...Northwest 20 to 25 kt with gusts up to 30 kt.

* SEAS...6 to 8 feet.

$$

PZZ571-291745-
/O.EXT.KMTR.SC.Y.0148.000000T0000Z-180731T0400Z/
Point Reyes to Pigeon Point 10 To 60 nm Offshore-
244 AM PDT Sun Jul 29 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT MONDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ540-291745-
/O.EXT.KMTR.SC.Y.0144.000000T0000Z-180731T0400Z/
Point Arena To Point Reyes To 10 nm-
244 AM PDT Sun Jul 29 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT MONDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 28, 4:39 AM PDT, 4 hours 28 minutes earlier.

Area forecast discussion, Jul 28, 4:39 AM PDT, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
439 AM PDT Sat Jul 28 2018

.SYNOPSIS...Very warm inland temperatures will continue through
the weekend while onshore flow and a marine layer will keep the
coast and bayside locations at seasonable norms. High pressure
will keep things dry, as hot temperatures continue inland.
Milder weather will persist near the coast through mid week next
week.

&&

.DISCUSSION...as of 2:40 AM PDT Saturday... A 597dm 500mb high
pressure system centered over the Great Basin continues to
dominate the regional weather pattern, bringing above average
temperatures (generally 5 to 15 degrees above seasonal normals)
and dry conditions inland. Arroyo Seco, Fort Hunter Liggett, and
Parkfield all reached 109F yesterday. Meanwhile, sharp onshore
gradients are advecting the marine air mass inland, keeping
coastal and shoreline regions significantly cooler (generally 5 to
15 degrees below seasonal normals) and moister than their inland
counterparts. San Francisco topped out at 59F yesterday, 50
degrees cooler than inland Monterey county.

Some smoke from fires burning in Mendocino county (to the north
of Sonoma county) in addition to other regional fires will once
again be lofted into the North Bay today.

The high pressure system will be weakened no sooner than mid week
next week as a pair of low pressure systems collide with it, one
from the west, and one from the north. Until this occurs, expect
relatively similar conditions to yesterday to persist regionwide
through early next week if not beyond. Slight day to day
variations in temperatures and AM stratus coverage will occur
with the ebbing positioning/strength of the ridge and magnitude
of the onshore gradient. Despite being weakened mid week next
week, the ridge does not truly begin to lose sway over California
until late next week/next weekend.

No precipitation is forecast to occur throughout the current
forecast package, with the only exception being very localized
coastal drizzle that typically accompanies the summertime stratus.

&&

.AVIATION...as of 4:39 AM PDT Saturday...For 12z TAFs. Latest fog
product shows a very similar set-up from this time yesterday.
Latest obs show a mixed bag of flight categories across the
district. Expect clearing times very similar to yesterday, between
15-18z. Areas of smoke from fires in Mendocino County will
continue to drift over the North Bay today, but should not impact
surface vsbys. A weaker onshore gradient should make winds a tad
lighter today compared to yesterday, generally around 10-15 kt.

Vicinity of KSFO...Borderline IFR/MVFR cig should clear to VFR
by 16z this morning. NW/WNW winds 15-20 kt by the afternoon. Low
confidence on cigs returning this evening.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...LIFR through about 17-18z, then VFR. IFR
cigs redevelop this evening.

&&

.MARINE...as of 2:45 AM PDT Saturday...High pressure over the
eastern Pacific will maintain moderate to strong northwest winds
along the central California coast through the weekend and into
next week. The strongest winds will continue to be along the Big
Sur coast, the Sonoma County coastline, as well as through the
Golden Gate Gap during the afternoons and evenings. Generally
light to moderate swells through the forecast period expected.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...SCA...Pigeon Pt to Pt Pinos 0-10 nm from 12 PM
             SCA...Pt Arena to Pt Reyes 0-10 nm
             SCA...Pt Arena to Pigeon Pt 10-60 nm
             SCA...Pt Reyes to Pigeon Pt 0-10 nm until 9 AM
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm until 9 AM
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm from 4 PM
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
             SCA...SF Bay from 1 PM

&&

PUBLIC FORECAST: DRP
AVIATION: BAM
MARINE: BAM

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 2:47 AM PDTSmall Craft AdvisoryMTR42 hr

Nearby

Small Craft Advisories in California, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.